I had sex on October 6th, which is according to the calendar one of the days that I could have ovulated. We didn't use protection and he did ejaculate in me. I took plan b about 7 hours after the incident. Started to have mild cramping and ended up on October 11 having some light bleeding that lasted barely 4 days and was bright in color. My actual period was due October 23rd and it is now October 28th and I still haven't had it. I've been feeling very tired and nauseous lately and have zero energy. Could I be pregnant? Or do the effects of plan b still effect you 22 days later?
It could be either. The only way you'll know is to o a pregnancy test.
Pregnancy & plan B symptoms give much the same side effects.
Plan B can certainly give you hormonal symptoms for weeks, sometimes months.
If you were already ovulating, Plan B won't work. You'd have needed another pill called EllaOne, or an IUD fitted by a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2014 • 1 answer
Plan B One-Step - I had sex on Friday with my boyfriend, and we used protection. But our condom did?
Posted 30 Mar 2015 • 1 answer
Posted 5 Oct 2015 • 1 answer
Posted 29 Oct 2015 • 1 answer
Posted 16 May 2016 • 1 answer